# SDR HYIA26156

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- System (JASC): 2400 · Electrical Power System
- Part: Master Switch
- Part number: CM358950
- Part serial: 0519
- Condition: Unserviceable
- Location: Cockpit
- Part time: 194 hours, 423 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOP.  MAINTENANCE REMOVED AND REPLACED MASTER SWITCH.
